# SDR DALA2025120308817

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Damaged
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING OTBD FLAP INBD FLAP TRACK NR 3 ECCENTRIC WITH BEARING DAMAGED.   COMPLIED WITH ER/A 630238-14. (1332112).
